# SDR AALA2019053109005

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 15,179 hours, 1,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: C348001143
- Condition: Broken
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DOOR R4 SLIDE BUSTLE LOOSE. FOUND R4 BUSTLE FWD AND AFT PRIMARY LATCHES BROKEN. MAINTENANCE ACCOMPLISHED REPAIR OF DOOR R4 SLIDE BUSTLE FORWARD RETAINER IAW EA 294827. MAINTENANCE ACCOMPLISHED REPAIR OF DOOR R4 AFT SLIDE BUSTLE RETAINER IAW AARD 52-11-00-02.
